Hi, my name is Magi. I'm 19 years old, and currently having issues with food. I was prescribed Prozac for 2 years, due to having a panic disorder and depression (I was diagnosed with PMDD, also), as well as a minor obsessive compulsive disorder. I haven't taken Prozac since 2009, but now I find myself struggling to eat. There's good food in my house, at restaurants, in the store, everywhere I go. But it's like, when I try and bring myself to eat it, I get extremely nauseated. I know my stomach has shrunk due to lack of eating, I'm 5'4 and weigh only 103lbs, while the average weight for someone my size is usually around 130-140lbs. I read online that Prozac is also used to treat bulimia and anorexia (anorexia if taken at night). I noticed Prozac had some reverse effects on my OCD during, but afterwards, I feel it has gotten worse, as well as my frequent panicking and near mental-breakdowns. I don't know, I may be being a hypochondriac, but I have no health insurance, and really need some guidance. And no, I don't see anything wrong with the way I look, I'm obviously not overweight, and I find myself to be very beautiful. I just can't eat. Thanks for any insight, I really appreciate it. Also, could this be some sort of gastric problem (hence the nausea)? Lastly, I feel that I should add that I do smoke marijuana. I usually have no problems eating after doing so. I don't know if that's inappropriate to say on here, but I feel it's necessary in order for someone to understand my whole problem. Once again, thank you so much!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.